# SDR SWIA2020032749492

- Difficulty date: February 21, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 40,899 hours, 36,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON FLOOR SILL PANEL FASTENERS AT FS 280 - 283 LBL 43   (C-CHECK) RO 3/25/2020   REMOVED AND REPLACED 3 FASTENERS AT FS 280 - 283 LBL 43. RESTORED SURFACE FINISH.
